# SDR AALA202103099024

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 18,401 hours, 2,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66574202
- Part serial: 66574M8854
- Condition: Unserviceable
- Location: R4 Door
- Part time: 18,483 hours, 2,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R SLIDE REQUIRES REPLACEMENT. REPLACED 4R SLIDE PER 78L80025001.
